Trudy Moskovskogo Matematicheskogo Obshchestva
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Mosk. Mat. Obs.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mosk. Mat. Obs., 1958, Volume 7, Pages 227–268 (Mi mmo75)  

This article is cited in 12 scientific papers (total in 12 papers)

Operator-analytic functions of one independent variable

M. K. Fage

Chernovtsy

Full text: PDF file (5987 kB)

Bibliographic databases:
Received: 04.12.1956

Citation: M. K. Fage, “Operator-analytic functions of one independent variable”, Tr. Mosk. Mat. Obs., 7, GIFML, Moscow, 1958, 227–268

Citation in format AMSBIB
\Bibitem{Fag58}
\by M.~K.~Fage
\paper Operator-analytic functions of one independent variable
\serial Tr. Mosk. Mat. Obs.
\yr 1958
\vol 7
\pages 227--268
\publ GIFML
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/mmo75}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=103316}
\zmath{https://zbmath.org/?q=an:0084.05304}


Linking options:
  • http://mi.mathnet.ru/eng/mmo75
  • http://mi.mathnet.ru/eng/mmo/v7/p227

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. A. P. Khromov, “Representation of arbitrary functions by certain special series”, Math. USSR-Sb., 12:2 (1970), 159–176  mathnet  crossref  mathscinet  zmath
    2. Yu. N. Frolov, “On a method of solution of an operator equation of infinite order”, Math. USSR-Sb., 18:3 (1972), 473–485  mathnet  crossref  mathscinet  zmath
    3. I. I. Ibragimov, N. I. Nagnibida, “The matrix method and quasi-power bases in the space of analytic functions in a disc”, Russian Math. Surveys, 30:6 (1975), 107–154  mathnet  crossref  mathscinet  zmath
    4. V. A. Tkachenko, “Spectral decompositions in spaces of analytic functionals”, Math. USSR-Izv., 14:3 (1980), 597–651  mathnet  crossref  mathscinet  zmath  isi
    5. I. F. Krasichkov-Ternovskii, “Spectral synthesis in a complex domain for a differential operator with constant coefficients. IV: Synthesis”, Russian Acad. Sci. Sb. Math., 76:2 (1993), 407–426  mathnet  crossref  mathscinet  zmath  isi
    6. V. I. Zhegalov, E. A. Utkina, “The Goursat problem for a three-dimensional equation with a higher derivative”, Russian Math. (Iz. VUZ), 45:11 (2001), 74–78  mathnet  mathscinet  zmath  elib
    7. E. A. Utkina, “Ob odnoi trekhmernoi zadache Gursa”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 12, SamGTU, Samara, 2001, 30–35  mathnet  crossref
    8. A. P. Khromov, “Finite-dimensional perturbations of Volterra operators”, Journal of Mathematical Sciences, 138:5 (2006), 5893–6066  mathnet  crossref  mathscinet  zmath  elib
    9. A. A. Kungurtsev, “A hyperbolic equation in three-dimensional space”, Russian Math. (Iz. VUZ), 50:3 (2006), 72–76  mathnet  mathscinet  zmath
    10. E. A. Utkina, “Zadacha Dirikhle dlya odnogo trekhmernogo uravneniya”, Vestn. SamGU. Estestvennonauchn. ser., 2010, no. 2(76), 84–95  mathnet
    11. V. V. Katrakhov, S. M. Sitnik, “Metod operatorov preobrazovaniya i kraevye zadachi dlya singulyarnykh ellipticheskikh uravnenii”, Singulyarnye differentsialnye uravneniya, SMFN, 64, no. 2, Rossiiskii universitet druzhby narodov, M., 2018, 211–426  mathnet  crossref
    12. A. N. Mironov, L. B. Mironova, Yu. O. Yakovleva, “Metod Rimana dlya uravnenii s dominiruyuschei chastnoi proizvodnoi”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 25:2 (2021), 207–240  mathnet  crossref  zmath
  • Trudy Moskovskogo Matematicheskogo Obshchestva
    Number of views:
    This page:128
    Full text:67

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022